Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 304, NWS Jackson, MS

July 10, 20164 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2016, 12:09 PM CDT for 4 counties in Mississippi. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 12:09 PM CDT (17:09 UTC)
Expired
Jul 10, 2016, 1:15 PM CDT
In force
66 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Leake County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:50 PM CDTTSTM WND DMG8 Ene Walnut Grove, MSA TREE DOWN NEAR THE ROSEBUD COMMUNITY.
Jul 10, 1:00 PM CDTTSTM WND DMG5 S Philadelphia, MSPOWER LINE DOWN NEAR CO RD 505 AND 347

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS54 KJAN 101709
SVRJAN
MSC079-099-101-123-101815-
/O.NEW.KJAN.SV.W.0304.160710T1709Z-160710T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1209 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
  NORTHERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 115 PM CDT

* AT 1208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADDEN...OR
  NEAR CARTHAGE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MADDEN AROUND 1220 PM CDT. 
  DOWDVILLE AROUND 1230 PM CDT. 
  PEARL RIVER AROUND 1235 PM CDT. 
  DIXON AROUND 1240 PM CDT. 
  PHILADELPHIA AROUND 1245 PM CDT. 
  NESHOBA AROUND 1250 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STANDING
PINE...WALNUT GROVE...LENA AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3249 8918 3250 8970 3276 8954 3284 8904
TIME...MOT...LOC 1708Z 266DEG 23KT 3268 8945 

HAIL...1.00IN
WIND...60MPH
 
$$

CME
2 follow-up statements
928 
WWUS54 KJAN 101726
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT SUN JUL 10 2016

MSC079-099-101-123-101815-
/O.CON.KJAN.SV.W.0304.000000T0000Z-160710T1815Z/
NESHOBA MS-NEWTON MS-LEAKE MS-SCOTT MS-
1226 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN NESHOBA...NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE
AND NORTHERN SCOTT COUNTIES...

AT 1225 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TUSCOLA...OR
NEAR HARPERVILLE...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MADDEN AROUND 1255 PM CDT. 
  PROSPECT AROUND 110 PM CDT. 
  NESHOBA AND DIXON AROUND 115 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STANDING
PINE...WALNUT GROVE...LENA AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3249 8918 3250 8970 3278 8944 3284 8904
TIME...MOT...LOC 1725Z 269DEG 18KT 3257 8953 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
810 
WWUS54 KJAN 101747
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CDT SUN JUL 10 2016

MSC079-099-101-123-101815-
/O.CON.KJAN.SV.W.0304.000000T0000Z-160710T1815Z/
NESHOBA MS-NEWTON MS-LEAKE MS-SCOTT MS-
1247 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN NESHOBA...NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE
AND NORTHERN SCOTT COUNTIES...

AT 1247 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEARL
RIVER... OR NEAR PHILADELPHIA...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...PROSPECT...PEARL RIVER...NESHOBA...MADDEN...
DOWDVILLE...DIXON AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3249 8918 3250 8970 3260 8942 3280 8931
      3284 8904
TIME...MOT...LOC 1747Z 275DEG 21KT 3274 8919 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:14 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 10, 10:14 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1014 AM CDT SUN JUL 10 2016

.UPDATE...Lots of convective debris showing up in the visible
imagery this morning over the northwest third of the forecast area in
immediate advance of the mid level trof axis. Meanwhile to the south,
mostly clear skies have allowed mixing to crank up and the beginnings
of some cumulus are being seen. Also observed in the satellite is an
outflow boundary moving out of east central LA. The differential
heating occurring between the cloud cover and clear skies looks to be
most pronounced over the southwest this morning. Believe convective
initiation will occur there by 16Z as the outflow begins to plow
into the developing cumulus field.

A limited threat of locally severe storms will exist again today as
anomalously cool temps aloft combine with low level warmth to
produce decent lapse rates. May see some hail with the stronger
storms if they can develop some tilt. With the orientation of the
winds aloft, storms with primarily eastward moving outflows should
have the best chance of producing damaging wind gusts./26/

&&

.AVIATION...The mixed bag of morning flight restricted categories
has now improved and all areas are VFR. The focus for today will be
timing convection and the associated lower flight categories from
that. Expecting an earlier start than typical with most activity in
the 17-00z time window and will highlight the best times for storms
from site to site as we get closer to TAF issuance. Look for VFR
conditions to exist in the wake of storms and for much of the
evening and night. However, there will be the opportunity for most
sites to see MVFR conditions by 10z and will cover that accordingly.
/CME/

&&

.PREV DISCUSSION... /issued 645 AM CDT SUN JUL 10 2016/

UPDATE...

The forecast is generally on track for today, but have made some
minor adjustments to the near term to cut back on the early morning
thunderstorm chances along/south of I-20 and to mention fog over
eastern MS. /EC/

PREV DISCUSSION... /issued 426 AM CDT SUN JUL 10 2016/

DISCUSSION...

Short Term (Today through Monday night)...The near term will be
headlined by a continuation of improved rain chances with some
slight heat relief.

Latest upper air analysis shows a mid/upper shortwave trough easing
into the region. The approach of this feature was the impetus for
increased precip coverage on Saturday, and with it now in closer
proximity, we can expect to see a trend toward wetter continue.
Though much of the residual convection from Saturday died off
overnight, new development along outflow from a dying complex over
North MS has been festering across the Delta through the early
morning hours. There is a good chance this will continue to further
develop downstream through the morning. In fact, most models suggest
development will occur much earlier in the day today. Lower heights
with the shortwave will result in steeper mid level lapse rates, and
unlike yesterday deep layer shear is forecast to be more impressive
(around 30 kt) through much of the day. This will fuel the potential
for additional strong to severe storms capable of producing damaging
wind gusts, which will continue to be highlighted in the
HWO/graphics. Hail will continue to be less likely as freezing
levels remain quite high. Isolated runoff issues from locally heavy
rainfall will also be possible given the ample deep layer moisture
in place.

Monday looks to be quite similar to today, as the shortwave trough
remains nearby. Consequently, we could once again see showers/storms
develop earlier in the day. There could again be some strong storms
around, but given uncertainty with respect to how convection will
evolve (for instance, will early day activity put a damper on
instability) we will hold off on mentioning this concern in the HWO
at this point. The increased prevalence of clouds/precip will likely
shave a few degrees off high temps both today and tomorrow. /DL/

Tuesday through Saturday night...

The hot subtropical ridge will build back over the ArkLaMiss during
the mid to late week as the current trough shifts east and weakens.
Global models still forecast the trough to linger as a weak mid/upper
level shear axis over the central/eastern Gulf states, and this
combined with precipitable water values ~1.75 inches should provide
support for isolated to scattered diurnal thunderstorm activity,
particularly over eastern/southern portions of the forecast area.
Forecasted thermodynamic parameters would support a few strong to
severe microbursts.

From Thursday into Friday, more pronounced troughing over the Upper
Midwest and Northeast could mean greater influence from the
westerlies over northern portions of the ArkLaMiss, resulting in
greater potential for organized strong storms given increasing deep
layer shear and steepening mid level lapse rates. But there are also
signs that the mid level cap will keep a lid on deep convective
potential. Otherwise, daytime heat indices and heat stress may creep
back up to more dangerous levels by late week and into the weekend
for most of the region, and this may eventually need a mention in the
HWO. /EC/

AVIATION...Patchy fog and low clouds this morning with result in
categorical reductions at a couple local terminals, but this should
quickly dissipate after sunrise, with VFR conditions prevailing
through most of the day. SHRA/TSRA are expected to be more numerous
today, and these will result in ceiling/visby reductions, but they
should be temporary. A few of the storms could be strong, capable of
producing 30+ kt wind gusts. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  74  91  75 /  50  23  49  20
Meridian      91  73  91  74 /  63  28  54  23
Vicksburg     91  75  91  75 /  42  18  38  17
Hattiesburg   92  74  90  74 /  47  27  51  22
Natchez       90  74  90  74 /  45  19  38  19
Greenville    90  73  91  74 /  33  21  39  18
Greenwood     88  72  89  72 /  34  23  47  22

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

JAN/
Hazardous weather outlook, Jul 10, 4:10 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT SUN JUL 10 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
110915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
410 AM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...LATE MORNING THROUGH EARLY EVENING

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
TODAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 10, 11:38 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1138 AM CDT SUN JUL 10 2016

MSZ043-049-101715-
MADISON MS-RANKIN MS-
1138 AM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 1215 PM CDT...

AT 1138 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PISGAH...OR 9 MILES EAST OF CANTON...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FARMHAVEN AROUND 1155 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3262 8974 3259 8978 3249 8976 3246 8999
      3265 8997 3272 8973
TIME...MOT...LOC 1638Z 257DEG 15KT 3256 8988

CME
Special weather statement, Jul 10, 11:42 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1142 AM CDT SUN JUL 10 2016

MSZ044-101715-
LEAKE MS-
1142 AM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE COUNTY UNTIL 1215
PM CDT...

AT 1142 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CARTHAGE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CARTHAGE AROUND 1145 AM CDT.
  RENFROE AROUND 1210 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REDWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3261 8972 3282 8972 3288 8945 3264 8947
TIME...MOT...LOC 1642Z 257DEG 15KT 3275 8957

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:20 PM CDTSpecial Weather StatementJANSharkey40 min
Jul 9, 8:16 PM CDTSpecial Weather StatementJANYazoo44 min
Jul 10, 11:38 AM CDTSpecial Weather StatementJANMadison37 min
Jul 10, 11:42 AM CDTSpecial Weather StatementJANLeake33 min
Jul 10, 12:39 PM CDTSpecial Weather StatementJANLeake36 min
Jul 10, 12:57 PM CDTSpecial Weather StatementJANNoxubee33 min
Jul 10, 1:05 PM CDTSpecial Weather StatementJANMadison25 min
Jul 10, 1:06 PM CDTSpecial Weather StatementJANAttala24 min
Jul 10, 1:17 PM CDTSevere Thunderstorm WarningJANAttala43 min
Jul 10, 1:21 PM CDTSpecial Weather StatementJANNeshoba24 min
Jul 10, 1:45 PM CDTSpecial Weather StatementJANLowndes15 min
Jul 10, 2:09 PM CDTSpecial Weather StatementJANYazoo21 min
Jul 10, 2:11 PM CDTSpecial Weather StatementJANMadison49 min
Jul 10, 2:19 PM CDTSpecial Weather StatementJANNoxubee41 min
Jul 10, 2:30 PM CDTSevere Thunderstorm WarningJANWashington27 min
Jul 10, 3:08 PM CDTSpecial Weather StatementJANForrest52 min
Jul 10, 3:45 PM CDTSpecial Weather StatementJANSharkey45 min
Jul 10, 3:48 PM CDTSpecial Weather StatementJANWashington42 min
Jul 10, 3:59 PM CDTSpecial Weather StatementJANJones46 min
Jul 10, 4:04 PM CDTSpecial Weather StatementJANLeflore41 min
Jul 10, 4:16 PM CDTSevere Thunderstorm WarningJANJones44 min
Jul 10, 4:29 PM CDTSpecial Weather StatementJANForrest31 min
Jul 10, 6:10 PM CDTSpecial Weather StatementJANCopiah35 min
Jul 10, 6:23 PM CDTSpecial Weather StatementJANJefferson Davis37 min
Jul 10, 6:32 PM CDTSevere Thunderstorm WarningJANHinds43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.